Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Rheum Assoc. 2008 Jun;15(2):148-152. Korean. Case Report. https://doi.org/10.4078/jkra.2008.15.2.148
Do JH , Ryu SY .
Department of Internal Medicine, Keimyung University School of Medicine, Daegu, Korea. dojuho@dsmc.or.kr
Abstract

A severe adverse reaction to certain drug could be associated with hypersensitivity syndrome, showing the clinical features of infectious mononucleosis including maculopapular rash, fever, lymphadenopathy, leukocytosis, atypical lymphocytes, liver dysfunction, and renal disturbance. We report a systemic lupus erythematosus patient who developed infectious mononucleosis-like syndrome with administration of ceftriaxone/isepamicin for the treatment of pneumonia. This case warrants careful attention to infectious mononucleosis-like syndrome associated with antibiotics administration, especially in febrile patients with known autoimmune diseases such as systemic lupus erythematosus.

Copyright © 2019. Korean Association of Medical Journal Editors.